논문KCI 등재
Enumeration of graphs with given weighted number of connected components
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We give a generating function for the number of graphs with given numerical properties and prescribed weighted number of connected components. As an application, we give a generating function for the number of $q$-partite graphs of given order, size and number of connected components.
Abstract
We give a generating function for the number of graphs with given numerical properties and prescribed weighted number of connected components. As an application, we give a generating function for the number of $q$-partite graphs of given order, size and number of connected components.
참고문헌 (13)
- G. W. Ford, "Combinatorial problems in the theory of graphs. II", Proc. Nat. Acad. Sci. U. S. A, 42, pp.203~208 (1956)
- P. Hanlon, "The enumeration of bipartite graphs", Discrete Math, 28(1), pp.49~57 (1979)
- F. Harary, "On the number of bi-colored graphs", Pacific J. Math, 8, pp.743~755 (1958)
- F. Harary, "Graphical enumeration" (1973), Academic Press
- F. Harary, "Enumeration of bicolourable graphs", Canad. J. Math, 15, pp.237~248 (1963)
- T. W. Melnyk, "The penetrable sphere and related models of liquid vapour equilibrium", Molecular Physics, 24(4), pp.809~831 (1972)
- R. C. Read, "Some enumeration problems in graph theory", Doctor, pp.1958
- R. C. Read, "The number of k-colored graphs on labelled nodes", Canad. J. Math, 12, pp.410~414 (1960)
- , ~
- 송정민, "ENUMERATION OF GRAPHS AND THE CHARACTERISTIC POLYNOMIAL OF THE HYPERPLANE ARRANGEMENTS Jn", 대한수학회지, 54(5), pp.1595~1604 (2017), 대한수학회
- 송정민, "On certain hyperplane arrangements and colored graphs", 대한수학회보, 54(2), pp.375~382 (2017), 대한수학회
- R. P. Stanley, "Enumerative combinatorics. Vol. 2" (1999), Cambridge University Press
- M. Ueno, "Enumeration of bipartite self-complementary graphs", Graphs Combin, 30(2), pp.471~477 (2014)
관련 논문AI추천
Refined enumeration of vertices among all rooted ordered $d$-trees김상욱, 서승현, 신희성대한수학회 · 대한수학회보2019 · 제56권 제4호Bipartite Steinhaus Graphs with Connectivity Two임대근영남수학회 · East Asian Mathematical Journal2009 · 제25권 제2호Enumeration of optimally labelled graphs of bandwidth 2김상목, 정민석, 채갑병대한수학회 · 대한수학회보2017 · 제54권 제6호ENUMERATION OF GRAPHS AND THE CHARACTERISTIC POLYNOMIAL OF THE HYPERPLANE ARRANGEMENTS Jn송정민대한수학회 · 대한수학회지2017 · 제54권 제5호Pick two points in a tree김하나, Louis W. Shapiro대한수학회 · 대한수학회지2019 · 제56권 제5호An alternative $q$-analogue of the Ruci\'nski-Voigt numbersAmerah M. Dibagulun, Charles B. Montero, Mahid M. Mangontarum, Wardah M. Bent-Usman대한수학회 · 대한수학회논문집2018 · 제33권 제4호
이 간행물의 다른 논문 (24건)
Enumeration of optimally labelled graphs of bandwidth 2김상목, 채갑병, 정민석pp. 1883-1891A nonstandard finite difference method applied to a mathematical cholera modelWeiming Yang, Shu Liaopp. 1893-1912Rings with ideal-symmetric ideals한준철, 이양, 박상원pp. 1913-1925Rational homology balls in 2-handlebodies박희상, 신동수pp. 1927-1933Ding projective dimension of Gorenstein flat modulesJunpeng Wangpp. 1935-1950
